# SDR USAASB02188

- Difficulty date: October 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 23,746 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, AT FL250, THE CABIN ALTITUDE WARNING HORN SOUNDED AS CABIN WAS NOTED TO BE CLIMBING AT 1,200 FEET PER MINUTE.  FLIGHT DESCENDED TO FL 080.  CREW REGAINED CONTROL OF CABIN PRESSURE USING MANUAL MODE.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF AUTO AND STANDBY PRESSURIZATION MODES.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AND SELECTOR PANEL AS PRECAUTIONARY.  CONTROLLED PRESSURIZATION OF CABIN IN AUTO AND STANDBY MODES.  AIRCRAFT OK FOR SERVICE.
